Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 270, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 30, 2015, 5:52 PM EST for Newton County, Walton County, Georgia. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 30, 2015, 5:52 PM EST (22:52 UTC)
- Expired
- Dec 31, 2015, 5:52 PM EST
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Newton County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Alcovy River above Covington (ACYG1). The gauge peaked at 12.40 ft at Dec 30, 2015, 11:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02208450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
815 WGUS42 KFFC 302252 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 552 PM EST WED DEC 30 2015 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Alcovy River near Covington affecting Newton and Walton Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC217-297-311252- /O.NEW.KFFC.FL.W.0270.151230T2252Z-000000T0000Z/ /ACYG1.1.ER.151230T2218Z.151230T2245Z.000000T0000Z.NO/ 552 PM EST WED DEC 30 2015 The National Weather Service in Peachtree City has issued a * Flood Warning for The Alcovy River near Covington. * From this afternoon until further notice. * At 5 PM Wednesday the stage was 12.1 feet...and rising. * Flood stage is 12 feet. * At 12 feet...Flood Stage is reached. Minor flooding begins of woodlands and the natural flood plain of the river upstream and downstream from the gage on Alcovy Trestle Road. && LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378 3361 8384 $$
3 follow-up statements
552 WGUS82 KFFC 310307 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1007 PM EST WED DEC 30 2015 ...The Flood Warning continues for the following rivers in Georgia... Alcovy River near Covington affecting Newton and Walton Counties Alcovy River near High Point affecting Newton County GAC217-297-311707- /O.CON.KFFC.FL.W.0270.000000T0000Z-000000T0000Z/ /ACYG1.1.ER.151230T2218Z.151231T0245Z.000000T0000Z.NO/ 1007 PM EST WED DEC 30 2015 The Flood Warning continues for The Alcovy River near Covington. * Until further notice. * At 10 PM Wednesday the stage was 12.4 feet...and rising. * Minor flooding will continue. * Flood stage is 12 feet. * At 12 feet...Flood Stage is reached. Minor flooding begins of woodlands and the natural flood plain of the river upstream and downstream from the gage on Alcovy Trestle Road. && LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378 3361 8384 $$ GAC217-311707- /O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/ /HPTG1.1.ER.151230T1521Z.151231T0300Z.000000T0000Z.NO/ 1007 PM EST WED DEC 30 2015 The Flood Warning continues for The Alcovy River near High Point. * Until further notice. * At 10 PM Wednesday the stage was 13.1 feet...and rising. * Minor flooding will continue. * Flood stage is 11 feet. * At 13 feet...Minor flooding continues to expand further into the woodlands and fields near the river upstream and downstream from the gage on Henderson Mill Road. The water level reaches the fourth wooden step behind an elevated private residence just upstream and on the left bank from the bridge. && LAT...LON 3361 8384 3358 8378 3344 8381 3344 8386 $$
769 WGUS82 KFFC 310820 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 320 AM EST THU DEC 31 2015 ...The Flood Warning continues for the following rivers in Georgia... Alcovy River near Covington affecting Newton and Walton Counties GAC217-297-312220- /O.CON.KFFC.FL.W.0270.000000T0000Z-000000T0000Z/ /ACYG1.1.ER.151230T2218Z.151231T0515Z.000000T0000Z.NO/ 320 AM EST THU DEC 31 2015 The Flood Warning continues for The Alcovy River near Covington. * Until further notice. * At 3AM Thursday the stage was 12.4 feet...and slowly falling. * Minor flooding is occurring and is forecast. * Flood stage is 12.0 feet. * At 12 feet...Flood Stage is reached. Minor flooding begins of woodlands and the natural flood plain of the river upstream and downstream from the gage on Alcovy Trestle Road. && LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378 3361 8384 $$
209
WGUS82 KFFC 311624
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1124 AM EST THU DEC 31 2015
...The Flood Warning is cancelled for the following rivers in
Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Conasauga River near Sloan Bridge near Dalton affecting Gordon...
Murray and Whitfield Counties
Alcovy River near Covington affecting Newton and Walton Counties
Clouds Creek near Watson Mill Park affecting Madison and
Oglethorpe Counties
GAC217-297-311654-
/O.CAN.KFFC.FL.W.0270.000000T0000Z-151231T1624Z/
/ACYG1.1.ER.151230T2218Z.151231T0515Z.151231T1407Z.NO/
1124 AM EST THU DEC 31 2015
The Flood Warning is cancelled for
The Alcovy River near Covington.
* This takes affect immediately.
* At 11 AM Thursday the stage was 11.9 feet...and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
&&
LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378 3361 8384
$$
GAC313-311654-
/O.CAN.KFFC.FL.W.0174.000000T0000Z-160101T1540Z/
/CHCG1.1.ER.151224T1630Z.151227T0815Z.151231T1300Z.UU/
1124 AM EST THU DEC 31 2015
The Flood Warning is cancelled for
The Coahulla Creek near Keiths Mill near Dalton.
* This takes affect immediately.
* At 1045 AM Thursday the stage was 15 feet...and falling.
* Flood stage is 16 feet.
* The creek will continue to fall.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC129-213-313-311654-
/O.CAN.KFFC.FL.W.0232.000000T0000Z-151231T1624Z/
/DLBG1.2.ER.151225T2248Z.151228T0645Z.151231T1125Z.UU/
1124 AM EST THU DEC 31 2015
The Flood Warning is cancelled for
The Conasauga River near Sloan Bridge near Dalton.
* This takes affect immediately.
* At 11 AM Thursday the stage was 17.7 feet...and falling.
* Flood stage is 18 feet.
* The river will continue to fall.
&&
LAT...LON 3463 8495 3463 8488 3459 8488 3461 8497
$$
GAC195-221-311654-
/O.CAN.KFFC.FL.W.0268.000000T0000Z-151231T1624Z/
/WMPG1.2.ER.151230T2012Z.151231T0345Z.151231T1234Z.UU/
1124 AM EST THU DEC 31 2015
The Flood Warning is cancelled for
The Clouds Creek near Watson Mill Park.
* This takes affect immediately.
* At 11 AM Thursday the stage was 36.7 feet...and falling.
* Flood stage is 38 feet.
* The creek will continue to fall.
&&
LAT...LON 3396 8312 3399 8315 3403 8308 3402 8306
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 30, 2:43 PM EST, 3 hours 9 minutes earlier.
Area forecast discussion, Dec 30, 2:43 PM EST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 243 PM EST WED DEC 30 2015 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... ...HEAVY RAIN/FLOODING CONTINUES ACROSS PORTIONS OF CENTRAL AND NORTH GA... LATEST WATER VAPOR SATL IMAGERY CONTINUES TO SHOW PLUME OF SUB- TROPICAL MOISTURE STREAMING ACROSS THE SOUTHEAST REGION. PERIODS OF RAIN WILL CONTINUE THROUGH TONIGHT AS A SERIES OF UPR LVL WAVES CONTINUE TO TRAIN ACROSS SFC-H85 BOUNDARY THAT IS SET UP FROM SOUTHWEST ALABAMA TO NORTHEAST GEORGIA AT THIS TIME. 30-40KT LOW LVL FLOW PARALLEL TO BOUNDARY IS MAINTAINING THE RAIN AND OCNL TSTMS... ESPECIALLY ALONG THE LEADING EDGE OF THE PRECIP SHIELD WHERE AXIS OF MARGINAL INSTABILITY EXISTS. THROUGH THURSDAY NIGHT...SLOWLY...THE ABOVE MENTIONED LOW LVL FRONTAL BOUNDARY AND ASSOCIATED MOISTURE PLUME WILL DRIFT SOUTH AND EAST. AS THIS OCCURS...THE HEAVIEST RAIN AXIS WILL MOVE ACROSS THE SOUTHERN COUNTIES OF CENTRAL GA WHERE FLOOD CONCERNS WILL QUICKLY DEVELOP FROM NEW RAINFALL AND UPSTREAM HEAVY RAIN/RUNOFF. EXPECT ADDITIONAL RAINFALL TONIGHT THROUGH THURSDAY NIGHT TO RANGE FROM 1 TO 2.5 INCHES ALONG/SOUTH OF A COLUMBUS TO WASHINGTON LINE WITH LESSER AMOUNTS NORTH. LITTLE IF ANY ADDITIONAL RAIN ACROSS THE EXTREME NORTHWEST GA AREA HAS LED TO DECISION TO PULL 4 COUNTIES /DADE...WALKER...CHATTOOGA...CATOOSA/ FROM THE FLOOD WATCH. THE 12Z NAM IS HINTING AT ONE FINAL PUSH OF HEAVY RAIN ACROSS THE SOUTHERN TIER THURSDAY NIGHT INTO EARLY FRIDAY. DID NOT DISCOUNT THIS POSSIBILITY GIVEN PERSISTENT PATTERN. WENT AHEAD AND ADJUSTED WPC QPF A BIT FARTHER NORTH AND RAISED AMOUNTS SLIGHTLY AS WELL TO ACCOUNT FOR THIS POTENTIAL SOLUTION. OTHERWISE...COOLER AND RELATIVELY DRIER AIR WILL FINALLY BEGIN TO FILTER ACROSS THE AREA FROM THE NORTHWEST WITH HIGH TEMPS STRUGGLING TO GET OUT OF THE 50S FROM ALONG NORTH/WEST OF AN I-20/I-85 LINE TOMORROW (THURSDAY). EVEN COOLER CONDITIONS EXPECTED ON FRIDAY WITH DAYTIME TEMPS ACTUALLY EXPECTED TO BE SEVERAL DEGREES BELOW NORMAL FOR THE FIRST TIME IN NEARLY TWO WEEKS! DJN.83 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. RAIN CHANCES WILL DIMINISH FROM NORTH TO SOUTH FRIDAY AS FRONT PUSHES SOUTH AND EAST OF THE FORECAST AREA THROUGH SAT MORNING. BEST CHANCES WILL REMAIN OVER CENTRAL GEORGIA WITH SOME DRYING NOTED ACROSS NORTH GEORGIA BY LATE AFTERNOON. THE UPPER LEVEL SHORT WAVE FINALLY PUSHES EAST OF THE APPALACHIANS ON SATURDAY WITH DRY CONDITIONS EXPECTED THROUGH THE EXTENDED PERIODS...AS UPPER TROUGH DEEPENING ALONG THE EAST COAST INDUCES WEAK RIDGING ALOFT THROUGH MID WEEK. MODELS DIVERGE ON HOW QUICKLY MOISTURE IS ABLE TO RETURN...BUT FOR NOW WILL KEEP FORECAST DRY AND CONTINUE TO MONITOR. TEMPERATURES WILL RETURN TO NEAR NORMAL FOR THIS TIME OF YEAR WITH HIGHS IN THE 50S AND LOWS IN THE MID TO UPPER 30S. 01 && .AVIATION... 18Z UPDATE... SHOWERS AND THUNDERSTORMS CONTINUING TO MOVE ACROSS MUCH OF CENTRAL/NORTHERN GA WITH HEAVIEST RAIN/STORMS BETWEEN ATL AND MCN. SHOWERS AND STORMS WILL CONTINUE TO AFFECT TAF SITES THROUGH MUCH OF THE TAF PERIOD AS ONE WAVE AFTER ANOTHER PROPAGATES ALONG A NEARLY STATIONARY FRONTAL BOUNDARY. EXPECT IFR/LOW MVFR CIGS AND/OR VSBY PREVAILING WITH POCKETS OF LIFR/IFR OVERNIGHT ESPECIALLY OUTSIDE OF RAINFALL. THROUGH 00Z/31...WINDS WILL BE S/SW 8-14KTS AHEAD OF FRONT IN MCN AND CSG...WITH W-NW WINDS GENERALLY 5-10KTS FOR ATL METRO AND AHN. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH CONFIDENCE ON ALL WEATHER ELEMENTS. MEDIUM TO LOW CONFIDENCE ON TIMING OF RAIN/CIGS/VSBY. DJN.83 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 55 63 46 56 / 90 50 30 10 ATLANTA 52 59 44 51 / 100 40 30 10 BLAIRSVILLE 47 58 37 47 / 80 20 10 10 CARTERSVILLE 47 57 38 48 / 80 30 20 10 COLUMBUS 58 61 48 52 / 90 70 60 30 GAINESVILLE 52 62 44 52 / 100 30 20 10 MACON 60 63 47 55 / 90 80 60 30 ROME 46 57 37 48 / 70 20 10 10 PEACHTREE CITY 52 58 41 51 / 100 50 30 20 VIDALIA 67 72 54 61 / 50 70 80 60 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...CRISP...DAWSON...DEKALB...DOOLY...DOUGLAS... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON... WALTON...WARREN...WASHINGTON...WEBSTER...WHITE...WHITFIELD... WILKES...WILKINSON. && SHORT TERM...DJN.83 LONG TERM....01 AVIATION...DJN.83
Hazardous weather outlook, Dec 30, 2:45 PM EST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 245 PM EST WED DEC 30 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 245 PM EST WED DEC 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... PERIODS OF MODERATE TO HEAVY RAIN WITH ISOLATED THUNDERSTORMS WILL AFFECT MUCH OF NORTH AND CENTRAL GEORGIA...ESPECIALLY SOUTH OF I-85. EXPECT SIGNIFICANT RIVER...STREAM AND LOWLAND FLOODING ALONG WITH LOCALIZED FLASH FLOODING. ADDITIONAL RAINFALL TONIGHT WILL BE BETWEEN 1/2 AND 1 INCH WITH LOCALLY HIGHER AMOUNTS UP TO 2 INCHES POSSIBLE OVER AREAS FROM COLUMBUS TO MACON TO WASHINGTON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... RAIN WILL CONTINUE INTO FRIDAY FOR AREAS ESPECIALLY SOUTH OF A COLUMBUS TO MACON TO SANDERSVILLE LINE. RIVER FLOODING WILL CONTINUE WITH ISOLATED FLASH FLOODING POSSIBLE IN POOR DRAINAGE AND OTHER FLOOD PRONE AREAS. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE IN THIS AREA BUT THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY SEVERE WEATHER AND FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. DJN
In the hours before
Local storm report, Dec 30, 3:02 PM EST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EST WED DEC 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM FLASH FLOOD CONYERS 33.67N 84.02W
12/30/2015 ROCKDALE GA PUBLIC
MULTIPLE STREETS ARE REPORTED CLOSED DUE TO HIGH WATER.
ROCKRIDGE ROAD AT LAKE CAPRI.-BRIDGE BETWEEN TWO
LAKES...ROCKRIDGE AT PALMA DRIVE...AND EBENEZER AT 138.
&&
EVENT NUMBER FFC1500714
GEOLocal storm report, Dec 30, 3:27 PM EST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EST WED DEC 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 2 SE PEACHTREE CITY 33.38N 84.55W
12/30/2015 FAYETTE GA EMERGENCY MNGR
SEVERAL ROADS CLOSED DUE TO FLOODING. CANTERBURY
LANE...RISING STAR RD AT BROOKSWOOLSEY...MCBRIDE
ROAD...MORGAN ROAD...AND QUARTERS ROAD.
&&
EVENT NUMBER FFC1500715
KSLocal storm report, Dec 30, 4:04 PM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EST WED DEC 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD COLUMBUS 32.46N 84.99W
12/30/2015 MUSCOGEE GA BROADCAST MEDIA
WILBUR DRIVE OFF MOON ROAD IS FLOODED. .
&&
EVENT NUMBER FFC1500716
GEOLocal storm report, Dec 30, 4:26 PM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EST WED DEC 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM FLASH FLOOD 1 W ABERNATHYS MILL 33.87N 85.23W
12/30/2015 HARALSON GA EMERGENCY MNGR
SEVERAL ROADS CLOSED DUE TO FLOODING...KELLEY AND MARKS
ROAD. BRADLEY ROAD WASHED OUT.
1215 PM FLASH FLOOD 1 N MADISON 33.61N 83.47W
12/30/2015 MORGAN GA EMERGENCY MNGR
MORGAN COUNTY REPORTING SEVERAL ROADS FLOODED AND NOW
BARRICADED.
1220 PM FLASH FLOOD 2 SW ENTERPRISE 33.91N 83.00W
12/30/2015 OGLETHORPE GA EMERGENCY MNGR
SMALL FARM DAM FAILED AND HAS FLOODED CENTERVILLE ROAD
NEAR HWY 77
1255 PM FLASH FLOOD COVINGTON 33.60N 83.86W
12/30/2015 NEWTON GA BROADCAST MEDIA
SHOPPING CENTER FLOODED ALONG DRIED INDIAN CREEK IN
COVINGTON OFF US HWY 278
0200 PM FLASH FLOOD 2 SW NORMAN 33.92N 82.80W
12/30/2015 WILKES GA EMERGENCY MNGR
VINSON ROAD FLOODED AND CLOSED
0200 PM FLASH FLOOD 3 N WRAYSWOOD 33.73N 83.32W
12/30/2015 OCONEE GA LAW ENFORCEMENT
SHERRIFS OFFICE REPORTING THAT BRANCH...JT
ELDER...BLACK IKE...AND SIMONTON BRIDGE ROADS ARE ALL
CLOSED DUE TO FLOODING
0230 PM FLASH FLOOD 2 SE PEACHTREE CITY 33.38N 84.55W
12/30/2015 FAYETTE GA EMERGENCY MNGR
SEVERAL ROADS CLOSED DUE TO FLOODING. CANTERBURY
LANE...RISING STAR RD AT BROOKSWOOLSEY...MCBRIDE
ROAD...MORGAN ROAD...AND QUARTERS ROAD.
0247 PM FLASH FLOOD CONYERS 33.67N 84.02W
12/30/2015 ROCKDALE GA PUBLIC
MULTIPLE STREETS ARE REPORTED CLOSED DUE TO HIGH WATER.
ROCKRIDGE ROAD AT LAKE CAPRI.-BRIDGE BETWEEN TWO
LAKES...ROCKRIDGE AT PALMA DRIVE...AND EBENEZER AT 138.
0330 PM FLASH FLOOD COLUMBUS 32.46N 84.99W
12/30/2015 MUSCOGEE GA BROADCAST MEDIA
WILBUR DRIVE OFF MOON ROAD IS FLOODED. .
&&
EVENT NUMBER FFC1500710 FFC1500709 FFC1500708 FFC1500712 FFC1500711
FFC1500713 FFC1500715 FFC1500714 FFC1500716
GEOLocal storm report, Dec 30, 5:32 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EST WED DEC 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 5 NW THOMASTON 32.94N 84.39W
12/30/2015 UPSON GA EMERGENCY MNGR
SEVERAL ROADS CLOSED IN UPSON COUNTY...GOSHEN AT W.
GORDON SCHOOL..SHIELDS DR AT CAREY DR...AND TRIUNE MILL
ROAD AT GLENDALE RD.
&&
EVENT NUMBER FFC1500717
KSLocal storm report, Dec 30, 5:45 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EST WED DEC 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM FLASH FLOOD 2 NE PALMETTO 33.92N 82.90W
12/30/2015 OGLETHORPE GA EMERGENCY MNGR
SWIFTWATER RESCUE OF A VEHICLE SWEPT DOWN A CREEK ON
ARNOLD CALDWELL ROAD. OCCUPANT OK
&&
EVENT NUMBER FFC1500718
KSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 7:53 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 15 hr |
| Dec 29, 8:33 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 49 hr |
| Dec 29, 10:07 PM EST | River Flood Warning | FFC | Fayette, Spalding | 3 days |
| Dec 30, 6:15 AM EST | Special Weather Statement | FFC | Troup | 45 min |
| Dec 30, 7:29 AM EST | Flash Flood Warning | FFC | Barrow, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more | 6 hr |
| Dec 30, 8:23 AM EST | Flash Flood Warning | FFC | Banks, Bartow, Cherokee, Cobb, Dawson, Forsyth and 7 more | 6 hr |
| Dec 30, 10:51 AM EST | River Flood Warning | FFC | Washington, Wilkinson | 51 hr |
| Dec 30, 10:51 AM EST | River Flood Warning | FFC | Forsyth | 19 hr |
| Dec 30, 10:51 AM EST | River Flood Warning | FFC | Newton | 3 days |
| Dec 30, 11:35 AM EST | Special Weather Statement | FFC | Lamar, Upson | 25 min |
| Dec 30, 11:49 AM EST | Special Weather Statement | FFC | Jasper | 26 min |
| Dec 30, 12:05 PM EST | Flash Flood Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Wilkes | 10 hr |
| Dec 30, 12:30 PM EST | Flash Flood Warning | FFC | Chattahoochee, Harris, Meriwether, Muscogee, Pike, Talbot and 3 more | 9 hr |
| Dec 30, 12:37 PM EST | River Flood Warning | FFC | Fayette | 34 hr |
| Dec 30, 12:41 PM EST | Special Weather Statement | FFC | Butts, Henry, Jasper, Lamar, Monroe, Newton and 3 more | 94 min |
| Dec 30, 12:50 PM EST | Flash Flood Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Jasper and 6 more | 9 hr |
| Dec 30, 1:19 PM EST | Flash Flood Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 6 hr |
| Dec 30, 2:38 PM EST | River Flood Warning | FFC | Morgan, Newton | 24 hr |
| Dec 30, 2:38 PM EST | River Flood Warning | FFC | Barrow, Jackson | 22 hr |
| Dec 30, 3:17 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 32 hr |
| Dec 30, 3:17 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 26 hr |
| Dec 30, 3:17 PM EST | River Flood Warning | FFC | Newton | 8 days |
| Dec 30, 3:35 PM EST | River Flood Warning | FFC | Troup | 27 hr |
| Dec 30, 4:03 PM EST | River Flood Warning | FFC | Newton, Rockdale | 24 hr |
| Dec 30, 4:46 PM EST | Flash Flood Warning | FFC | Glascock, Greene, Hancock, Putnam, Taliaferro, Warren and 2 more | 6 hr |
| Dec 30, 5:40 PM EST | Flash Flood Warning | FFC | Macon, Marion, Schley, Stewart, Sumter, Taylor and 1 more | 6 hr |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.